# SDR UPS02238550

- Difficulty date: May 31, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- Aircraft time: 50,867 hours, 37,633 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 1183 Rbl 26
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK INDICATION AT BS 1183 BEAM RBL 26.83 WL 250 APPROX.     REPAIR CARRIED OUT IAW EO B727-5311-0631 APPENDIX D
